# SDR 99ZZZX1381

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1622
- Make and model: Cndair CL6002B16
- Aircraft serial: 5077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6310806
- Condition: Failed
- Location: Hydraulic System
- Part time: 602 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW NOTICED A COMPLETE LOSS OF PRESSURE ON THE NR 3 HYDRAULIC SYSTEM, SUBSEQUENTLY, MAKING A PRECAUTIONARY UNSCHEDULED LANDING WITHOUT INCIDENT.  AS HALF OF THE MAIN WHEEL BRAKES OPERATE FROM THE NR 3 HYDRAULIC SYSTEM AND THE OTHER HALF OPERATE FROM THE NR 2 SYSTEM, THIS LEFT ONLY HALF OF BRAKING SYSTEM TO STOP ACFT.  INSP AND T/S REVEALED A SHAFT SEAL ON THE NR 3 HYDRAULIC MECHANICAL PUMP AND MOTOR ASSY WAS LEAKING DUE TO FAILING AND LOOSE MOTOR BEARING.  REMOVED AND REPLACED NR 3 HYDRAULIC PUMP, PN 63108-06 AND MOTOR ASSY, PN 9008015-2; INSTALLING REPAIRED AND OVERHAULED UNITS.
